# SDR 95ZZZM681

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N52312
- Make and model: Boeing 727231
- Aircraft serial: 19831
- Engine: Pwa JT8D9
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 3782017
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

OKC - DURING CLIMB NR 3 ENGINE, S/N 1910, SPOOLED DOWN.  SHUT DOWN ENGINE FUEL PUMP, MFG P/N 378201-7, MALFUNCTIONING. REPLACED ENGINE FUEL PUMP AND ENGINE PERFORMANCE CHECKED NORMAL.
